# SDR FDEA201003020590

- Difficulty date: March 2, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 365
- Aircraft time: 36,290 hours, 35,404 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Insulation
- Condition: Torn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON ELBOW DUCT METAL INSULATION IS TORN AND DAMAGED.  REPAIRED IAW EA 6-3611-136623.
